# SDR DJFA20130318001

- Difficulty date: March 18, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N709FL
- Make and model: Cessna 750
- Aircraft serial: 7500145
- Aircraft time: 10,052 hours, 6,102 cycles
- Engine: Rroyce AE3007C1
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Dirty
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED DURING LANDING ROLLOUT WHEN THE LT BRAKE IS APPLIED NOTHING HAPPENS INITIALLY, THEN AFTER CONSIDERABLE PRESSURE IS APPLIED THE LT BRAKE, GRABS PRETTY HARD AND PLANE YAWS TO THE LT.  MAINTENANCE INSPECTED THE BRAKE SYS AND TAXI CHECKED THE ACFT, THEY WERE UNABLE TO DUPLICATE THE FAULT. THERE HAS NOT BEEN ANY RECENT HISTORY FOR THE BRAKE SYS ON THIS ACFT.
